Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child has fever, swollen gland, blisters on tongue. Taken Waiora. Should I worry?

Hi my 27 month old stated a fever on Wednesday but only at night, all night, then in Saturday it subsided a little but then we noticed a lump under his right ear, Monday we took him to the ER , but the doc on call said not to worry, his temp was fine an the lump didn t seem to hurt him , my son just 4 hrs before revived a dose of Tylenol an Advil as we were away for the long weekend an now heading back home . Mylittle boy has had a ruff up in the last yr with allergys an digestion problems everything was coming along nicely when our last visit to our homiopathic doc suggested (waiora ncd2 ) natural cellular deffence, and (trophic ) it s a supreme mushroom blend immune system energy, after taking these two things for 24 hrs my sun had the most normal bowel movement ever in his life, but with in the 24 hrs of taking these he developed the fever, following the swollen gland an now a few little blisters on his tongue , tonight is his first night with no fever, what I m worried about is the swollen gland it feels like the size of a jaw breaker, large marble, what should I do ? Should I worry?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

If I am correct the problems for your son started after taking a homeopathic medicine which contained some mushroom blend. Let me state here that even homeopathic medicine is not "safe" as claimed. I suggest that you consult your doctor immediately who shall investigate and try to find the cause of the fever and the swelling that you are mentioning.

I hope I have answered your query to your satisfaction.


Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor